Higher Order Sylster’s Equation on Measure Chains-Controllability and Observability
American Journal of Applied Mathematics
Volume 3, Issue 4, August 2015, Pages: 179-184
Received: Jun. 17, 2015; Accepted: Jul. 2, 2015; Published: Jul. 15, 2015
Views 4081      Downloads 135
Goteti V. R. L. Sarma, Department of Mathematics, University of Dodoma, Dodoma, Tanzania
Article Tools
Follow on us
In this article we derive the solution of higher order Sylster’s type differential equation on measure chains in terms of two fundamental matrices. Later by defining the controllability and observability on measure chains, necessary conditions for the controllability and observability of the higher order Sylster’s type differential system on measure chains is established.
Measure Chains, Controllability Observability, Fundamental Matrix
To cite this article
Goteti V. R. L. Sarma, Higher Order Sylster’s Equation on Measure Chains-Controllability and Observability, American Journal of Applied Mathematics. Vol. 3, No. 4, 2015, pp. 179-184. doi: 10.11648/j.ajam.20150304.13
Alaa E Hamza , Karima M Oraby, Stability of abstract dynamic equations on time scales, Advances in Difference Equations 2012, 2012:143
Z. Bartosiewicz and E. Pawłuszewicz, Realizations of linear control systems on time scales, Control & Cybernetics, vol. 35, no. 4, pp.769–786, 2006.
J. Z. Bartosiewicz and E. Pawłuszewicz, Linear control systems on time scale: unification of continuous and discrete, in Proceedings of the 10th IEEE International Conference On Methods and Models in Automation and Robotics MMAR 2004, Miedzyzdroje, Poland, 2004.
J.J. Da Cunha, Stability for time varying linear dynamic systems on time scales, J. Comput. Appl. Math. 176 (2005)381–410.
V.Lakshmikantham, S.Sivasundaram and B.Kaymakclan, Dynamic systems on measure chains, Kluwer academic Publishers, (1996).
R. J. Marks II, I. A. Gravagne, J. M. Davis, and J. J. Da Cunha, Nonregressivity in switched linear circuits and mechanical systems, Mathematical and Computer Modelling, vol.43, pp. 1383–1392, 2006.
K.N.Murty, G.W.Howell and G.V.R.L. Sarma, Two (Multi) Point Nonlinear Lyapunov Systems Associated with an nth order Nonlinear system of differential equations-Existence and Uniqueness, Journal of Mathematical Problems In Engineering, Vol 6, Pp 395-410, 2000.
K.N.Murty, Y.Narasimhulu and G.V.R.L.Sarma, Controllability and Observability of Lyapunov type Matrix Integro differential systems. International Journal of non linear differential equations: Theory, Methods and Applications, Vol 7, Nos 1& 2, pp 1 – 18, 2001.
Murty K.N., Rao Y.S Two point boundary value problems inhomogeneous time scale linear dynamic process, JMAA 184(1994) pp 22-34.
Nguyen Huu Du and Le Huy Tien, On the exponential stability of dynamic equations on time scales, J. Math. Anal. Appl. 331 (2007) 1159–1174.
Pıtzsche, S. Sigmund, and F. Wirth, A spectral characterization of exponential stability for linear time-invariant systems on time scales, Discrete and Continuous Dynamical Systems, vol. 9, no. 5, pp. 1223–1241, 2003.
Goteti V.R.L.Sarma, A new look into the Controllability and Observability of Lyapunov type matrix dynamical systems on measure chains, Global Journal of research in engineering (I) Vol XIV Issue II, Version 1, 2014 , pp 5 – 8
Stephen Barnet, Introduction to mathematical control, Clarendon Press- Oxford (1975).
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186